Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Jacksonville, FL

June 6, 20164 counties in Florida

NWS Jacksonville, FL issued this special weather statement at Jun 6, 2016, 2:21 PM EDT for 4 counties in Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2016, 2:21 PM EDT (18:21 UTC)
Expired
Jun 6, 2016, 3:15 PM EDT
In force
54 min
Issued by
NWS Jacksonville, FL

Counties Bradford County, FL, Marion County, FL, Putnam County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 99 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
419 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

521 
WWUS82 KJAX 061821
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT MON JUN 6 2016
 
FLZ022-030>032-036-037-040-061915-
ALACHUA FL-MARION FL-BRADFORD FL-CLAY FL-UNION FL-COLUMBIA FL-
PUTNAM FL-
221 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA...UNION...
EASTERN ALACHUA...WESTERN PUTNAM...BRADFORD...EASTERN MARION AND
SOUTHWESTERN CLAY COUNTIES UNTIL 315 PM EDT...

AT 221 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WORTHINGTON SPRINGS TO NEAR HAWTHORNE TO
WEIRSDALE. MOVEMENT WAS NORTHEAST AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN
THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...OCALA...STARKE...LAKE BUTLER...INTERLACHEN...KEYSTONE
HEIGHTS...RAIFORD...WORTHINGTON SPRING...CITRA...LYNNE...MELROSE...FORT
MCCOY...JUNIPER SPRINGS...SALT SPRINGS...HAWTHORNE...WORTHINGTON SPRINGS...
GEORGE'S LAKE...GROVES...UPLAND PINES AND SPARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2947 8216 2998 8258 3021 8250 3020 8246
      3014 8246 3013 8222 2983 8177 2915 8164
      2896 8166 2896 8211
TIME...MOT...LOC 1821Z 209DEG 30KT 2993 8242 2957 8205 2898 8194 

$$

SHASHY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 6, 9:53 AM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jun 6, 9:53 AM EDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
953 AM EDT MON JUN 6 2016

...Poorly Organized Tropical Storm Colin Tracking NNE across the
Eastern Gulf of Mexico...

.UPDATE...Deep tropical moisture blanketed the deep south as
poorly organized and strongly sheared Tropical Storm Colin lifted
NNE across the southeast Gulf. A surface front was stalling across
N-central Ga and lift between Colin to the south and the frontal
zone to the north was generating an area of widespread stratiform
rainfall just north of the Altamaha River basin with waves of
broken showers and storms pivoting northward across the the area
to the south. Recent SFC based LAPS CAPE analysis indicated fairly
low values from less than 50 J/kg across the Suwannee River valley
this morning to 200-500 J/kg elsewhere. The fairly stable
conditions this morning prevented strong mixing down of winds in
earlier storms with gusts of only around 30 mph observed. The 12Z
JAX RAOB recorded a whopping 2.41 inches of precipitable water over
the area this morning...and also indicated increasing low level
shear with 0-1km shear at 28kts and the TBW 12Z 0-1km shear at
34kts.

Expect these fairly stable conditions will erode into the mid to
late afternoon as a pseudo warm frontal zone lifting northward
near Cape Canaveral this continues to pivot across the area
coupled with increasing dynamical forcing and low level shear.
Storm Prediction Center has the entire forecast area in Slight
Risk this afternoon and tonight mainly for a tornado threat as the
NNE quadrant of TS Colin tracks across the area. The shield of
heavy and more constant rainfall on the east side of Colin is
expected to progress inland from the Gulf coast region impacting
the Suwannee River Valley by mid to late afternoon...then sweeping
farther inland across the remainder of the forecast overnight
tonight with widespread rainfall amounts of 3-5 inches likely with
isolated higher amounts of 6-8 inches. A flood watch remains in
effect. The tropical storm warning for most of inland NE Florida
and coastal SE Ga was in line with high cumulative probabilities (>
80%) of tropical storm force winds based on the latest NHC
advisory.

No changes at this time to watch/warning products. Stay alert for
potential tornado watch...if needed...later tonight and tonight.

&&

.AVIATION...Prevailing showers advertised today with waves of more
robust convection edging inland from the Gulf coast region later
this afternoon into the evening hours. Wind gusts will
progressively increase this afternoon and into tonight as the
tropical storm crosses the area. At this time prevailing MVR
conditions advertised for all terminals beginning mid-late
afternoon and persisting tonight. Expect waves of IFR or lower in
heavy rainfall this afternoon and tonight.

&&

.MARINE...Southerly winds will increase over the waters from
10-15 knots this morning quickly into the 20-25 knot range this
evening ahead of the tropical storm as it nears Apalachee Bay.
Sustained speeds of 30-40 knots with higher gusts are expected to
move across the waters tonight through early Tuesday morning...then
quickly decreasing wind speeds by late Tue morning as the storm
treks NE of the waters. Seas were in the 2-4 ft range early this
morning...and were expected to rapidly build to 7-10 ft this
evening. Current Tropical Storm Warning looks on track and no
changes planned.

&&

.HYDROLOGY...Waves of showers and thunderstorms will affect the
area through early afternoon then a more uniform and heavy band of
rain with embedded thunderstorms is likely to develop somewhere
across the region late this afternoon and persist through tonight
with a east to northeast spread. Widespread rainfall amounts of
2-5 inches are likely with localized amounts up to 8 inches
possible through Tuesday morning. A Flood Watch has been issued
for the entire region through late tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  79  71  89  67 / 100 100  20   0
SSI  82  75  87  74 / 100 100  40  10
JAX  84  74  90  71 / 100 100  50  10
SGJ  84  75  87  75 / 100 100  60  10
GNV  82  74  88  72 / 100 100  50  10
OCF  82  75  88  73 / 100 100  50  10

&&

.JAX Watches/Warnings/Advisories...
FL...Flood Watch through late tonight for Alachua-Baker-Bradford-Clay-
     Coastal Duval-Coastal Nassau-Columbia-Flagler-Gilchrist-
     Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-St. Johns-
     Suwannee-Union.

     Tropical Storm Warning for Alachua-Baker-Bradford-Clay-Coastal
     Duval-Coastal Nassau-Columbia-Flagler-Gilchrist-Inland
     Duval-Inland Nassau-Marion-Putnam-St. Johns-Suwannee-Union.

GA...Flood Watch through late tonight for Appling-Atkinson-Bacon-
     Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
     Ware-Wayne.

     Tropical Storm Warning for Charlton-Coastal Camden-Coastal Glynn-
     Inland Camden-Inland Glynn.

AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
     Fernandina Beach FL out 20 NM-Coastal waters from
     Fernandina Beach to St. Augustine FL out 20 NM-Coastal
     waters from St. Augustine to Flagler Beach FL out 20 NM-
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

&&

Enyedi/Guillet/Nelson
Hazardous weather outlook, Jun 6, 12:36 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1236 PM EDT MON JUN 6 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-071645-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1236 PM EDT MON JUN 6 2016

...TROPICAL STORM WARNING IN EFFECT FOR MOST OF NORTHEAST FLORIDA...COASTAL
SOUTHEAST GEORGIA AND THE ADJACENT ATLANTIC WATERS...

...SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT...

...WIDESPREAD HEAVY RAINFALL THIS AFTERNOON THROUGH EARLY TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A TROPICAL STORM WARNING IS IN EFFECT FOR THE COASTAL WATERS AND FOR
MOST OF NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA.

ISOLATED TORNADOES ARE POSSIBLE THIS AFTERNOON AND TONIGHT AS RAIN-
BANDS FROM TROPICAL STORM COLIN ROTATE OVER THE AREA.

LOCALLY HEAVY RAINFALL WILL OVERSPREAD THE AREA THIS AFTERNOON AND TONIGHT.
FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE ACROSS NORTHEAST FLORIDA TUESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS REQUESTED TODAY AND TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 6, 11:45 AM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1145 AM EDT MON JUN 6 2016

FLZ036-061615-
ALACHUA FL-
1145 AM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA COUNTY UNTIL
1215 PM EDT...

AT 1144 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROSS CREEK...OR 8 MILES NORTHWEST OF CITRA...MOVING NORTH AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MELROSE...HAWTHORNE...CROSS CREEK...GAINESVILLE AIRPORT...
NEWNANS LAKE...ORANGE HEIGHTS...ROCHELLE...MICANOPY...MCINTOSH...GROVE
PARK AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2942 8215 2942 8220 2943 8221 2946 8222
      2946 8221 2945 8219 2946 8219 2947 8221
      2949 8222 2949 8234 2977 8226 2971 8205
      2963 8205 2948 8211 2943 8215
TIME...MOT...LOC 1544Z 201DEG 23KT 2948 8222

SHASHY
Special weather statement, Jun 6, 12:18 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1218 PM EDT MON JUN 6 2016

FLZ040-061645-
MARION FL-
1218 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARION COUNTY UNTIL 1245
PM EDT...

AT 1217 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF RAINBOW LAKES ESTATES...MOVING NORTH AT 40 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
OCALA...RAINBOW LAKES ESTATES...OCALA AIRPORT...DUNNELLON...REDDICK...
LOWELL...FLEMINGTON...ROMEO AND STOKES FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2897 8232 2900 8237 2901 8239 2902 8240
      2902 8242 2905 8247 2905 8249 2904 8250
      2904 8253 2916 8254 2922 8252 2922 8240
      2945 8241 2937 8214 2896 8230 2896 8231
TIME...MOT...LOC 1617Z 202DEG 33KT 2903 8242

SHASHY
Special weather statement, Jun 6, 12:45 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1245 PM EDT MON JUN 6 2016

FLZ036-040-061715-
ALACHUA FL-MARION FL-
1245 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND
NORTHWESTERN MARION COUNTIES UNTIL 115 PM EDT...

AT 1245 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLISTON...MOVING NORTH AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...GAINESVILLE AIRPORT...NEWNANS LAKE...UNIVERSITY OF
FLORIDA...ROCHELLE...MICANOPY...MCINTOSH...GROVE PARK AND FLEMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8241 2948 8241 2949 8246 2978 8238
      2969 8209 2932 8230
TIME...MOT...LOC 1645Z 200DEG 29KT 2943 8237

SHASHY
Special weather statement, Jun 6, 12:47 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 PM EDT MON JUN 6 2016

FLZ031-032-061715-
BRADFORD FL-CLAY FL-
1247 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD AND WEST
CENTRAL CLAY COUNTIES UNTIL 115 PM EDT...

AT 1247 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KEYSTONE HEIGHTS...MOVING NORTH AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
STARKE...KEYSTONE HEIGHTS...MIDDLEBURG...KINGSLEY...CAMP BLANDING...LAWTEY
AND HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2978 8204 2981 8212 2982 8213 2984 8214
      2984 8218 2985 8220 2984 8221 2985 8222
      3014 8213 3014 8211 3005 8184
TIME...MOT...LOC 1647Z 201DEG 22KT 2985 8211

SHASHY
Special weather statement, Jun 6, 1:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EDT MON JUN 6 2016

FLZ036-040-061815-
ALACHUA FL-MARION FL-
134 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA AND
NORTHWESTERN MARION COUNTIES UNTIL 215 PM EDT...

AT 133 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLISTON...MOVING NORTH AT 40 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...GAINESVILLE AIRPORT...NEWNANS LAKE...UNIVERSITY
OF FLORIDA...ROCHELLE...MICANOPY...MCINTOSH...GROVE PARK AND FLEMINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2926 8241 2948 8241 2948 8250 2980 8247
      2968 8212 2922 8227
TIME...MOT...LOC 1733Z 192DEG 33KT 2936 8240

SHASHY
Special weather statement, Jun 6, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT MON JUN 6 2016

FLZ022-030>032-036-037-040-061915-
ALACHUA FL-MARION FL-BRADFORD FL-CLAY FL-UNION FL-COLUMBIA FL-
PUTNAM FL-
221 PM EDT MON JUN 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA...UNION...
EASTERN ALACHUA...WESTERN PUTNAM...BRADFORD...EASTERN MARION AND
SOUTHWESTERN CLAY COUNTIES UNTIL 315 PM EDT...

AT 221 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WORTHINGTON SPRINGS TO NEAR HAWTHORNE TO
WEIRSDALE. MOVEMENT WAS NORTHEAST AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN
THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...OCALA...STARKE...LAKE BUTLER...INTERLACHEN...KEYSTONE
HEIGHTS...RAIFORD...WORTHINGTON SPRING...CITRA...LYNNE...MELROSE...FORT
MCCOY...JUNIPER SPRINGS...SALT SPRINGS...HAWTHORNE...WORTHINGTON SPRINGS...
GEORGE'S LAKE...GROVES...UPLAND PINES AND SPARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2947 8216 2998 8258 3021 8250 3020 8246
      3014 8246 3013 8222 2983 8177 2915 8164
      2896 8166 2896 8211
TIME...MOT...LOC 1821Z 209DEG 30KT 2993 8242 2957 8205 2898 8194

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:59 PM EDTFlood WatchJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more29 hr
Jun 5, 11:41 PM EDTTropical Storm WarningJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more30 hr
Jun 6, 11:21 AM EDTSpecial Weather StatementJAXMarion24 min
Jun 6, 11:45 AM EDTSpecial Weather StatementJAXAlachua30 min
Jun 6, 12:18 PM EDTSpecial Weather StatementJAXMarion27 min
Jun 6, 12:45 PM EDTSpecial Weather StatementJAXAlachua30 min
Jun 6, 12:47 PM EDTSpecial Weather StatementJAXBradford28 min
Jun 6, 1:31 PM EDTTornado WarningJAXAlachua, Bradford, Clay29 min
Jun 6, 1:34 PM EDTSpecial Weather StatementJAXAlachua41 min
Jun 6, 2:01 PM EDTTornado WarningJAXBaker, Bradford, Clay29 min
Jun 6, 2:31 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 6, 3:01 PM EDTSpecial Weather StatementJAXBaker, Clay, Duval, Flagler, Nassau, Putnam and 1 more44 min
Jun 6, 3:20 PM EDTTornado WarningJAXDuval, Nassau40 min
Jun 6, 3:36 PM EDTTornado WarningJAXNassau39 min
Jun 6, 3:45 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns2 hr
Jun 6, 3:58 PM EDTSpecial Marine WarningJAX62 min
Jun 6, 4:04 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns41 min
Jun 6, 4:15 PM EDTSpecial Marine WarningJAX45 min
Jun 6, 4:52 PM EDTSpecial Weather StatementJAXFlagler, Saint Johns23 min
Jun 6, 4:53 PM EDTSpecial Marine WarningJAX67 min
Jun 6, 4:57 PM EDTTornado WarningJAXFlagler33 min
Jun 6, 5:03 PM EDTSpecial Marine WarningJAX57 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.